New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

VegasHill
Regular Member


Date Joined Jun 2006
Total Posts : 23
   Posted 8/28/2006 12:41 PM (GMT -7)   
Hi all...
I haven't posted in a while..but I wanted to update everyone and ask a question...
I had to stop the Byetta...after almost 1 month on 5mcg 2x daily and then only 1x daily i couldn't handle the stomach problems...It was ruining my life completely and my husband was freaking out on me...but..good news, just being on the ActoplusMet, my daily levels are between 103 and 158!!! Usually around 105 in the am!!! I go back to the Endo on the 7th
Now, on to my question(s)...I have been getting really dizzy and nauseous...could this be due to heat? Does heat affect diabetics? Also, since I have been home from vacation, my appetite is crappy again...food just makes me sick...especially dinner...could this be a heat thing or diabetic thing? Any info would be greatly appreciated!!
Hilary
Hilary
 
 
"The dirtiest book of all is the expurgated book"
         -Walt Whitman


Claire-Bear
Regular Member


Date Joined Oct 2005
Total Posts : 242
   Posted 8/29/2006 2:56 AM (GMT -7)   

Hi Hilary,

Have you tested your sugars when you are nauseous?  Maybe it could be when you are running high?  Having high sugars also affects your appetite.  But heat also affects appetite and I guess that in turn could make you feel sick and dizzy if you haven't eaten.  I'm guessing it could also be the medication - what side effects can it have?  I think the best thing to do is monitor other factors when you feel ill, i.e. check your sugars, ask yourself whether you've eaten normally etc.  Speak to your Endo on the 7th and see what he/she suggests.

Hope you're feeling better soon!  Keep us updated.

Claire x


Jeannie143
Veteran Member


Date Joined Apr 2004
Total Posts : 6056
   Posted 8/29/2006 10:42 PM (GMT -7)   
Hilary,
Glad the new meds are helping. As far as the nausea goes, it can be related to low blood sugar, high blood sugar, medications, stomach viruses (THAT ONE hit our house last week!) or any of a bunch of things. Start keeping track of your food and fluid intake. Just jot stuff down during the day so you can monitor how much liquid you are getting as well as how many carbs. I know that metformin can cause diarrhea if you take in too many starches and nausea is a side effect as well.

Keeping track of your fluids and carbs will help you pinpoint if either of these is the culprit. If not, heat, virus or med side effects could be the cause. At least if you jot stuff down you can help the doc rule out what it ISN'T, right?
~ Jeannie

"People are like stained glass windows: They sparkle and shine when the sun's out, but when the darkness sets in, their true beauty is revealed only if there is light within."

- Elizabeth Kubler-Ross

New Topic Post Reply Printable Version
Forum Information
Currently it is Saturday, December 10, 2016 9:46 AM (GMT -7)
There are a total of 2,735,880 posts in 301,336 threads.
View Active Threads


Who's Online
This forum has 151440 registered members. Please welcome our newest member, Ian88.
275 Guest(s), 9 Registered Member(s) are currently online.  Details
cupcakespinkgal, Girlie, reminder, BillyBob@388, ChickNorris, pmm73, Fairwind, Mustard Seed, Traveler


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer